An 87-year-old African-American man came to the internal medicine clinic for a routine anticoagulation management visit. He had no complaints. His medical history was significant for stage IV-A follicular non-Hodgkin's lymphoma, atrial fibrillation, and hypertension. His long-term drug therapy consisted of warfarin, felodopine, lisinopril-hydrochlorothiazide, controlled-release diltiazem, potassium chloride, and oxycodone. He reported adherence with his prescribed drugs and denied taking any over-the-counter or herbal products. Overall, the patient's drug therapy had been consistent during the preceding 3 months, no significant changes had occurred in his clinical status, and no significant changes had been noted in his diet; his international normalized ratio (INR) had ranged from 1.9–2.4 (therapeutic range 2–3). He denied tobacco use, alcohol consumption, and recent travel. Four weeks later, the patient came to the emergency department with hematuria. He denied dysuria, taking more than the prescribed amount of warfarin, any changes in his diet, taking any over-the-counter or herbal products, and any other bleeding. On admission to the hospital, his INR was 6.88, which increased to 7.29 during his hospital stay. On further investigation, the patient admitted that he had started taking an herbal supplement, royal jelly, 1 week earlier. When asked specifically about the ingredients in the supplement, he stated that royal jelly was the only component. Relative to the patient's denial of any other changes in his condition or drug regimen, the most probable explanation for his elevated INR and subsequent bleeding is a possible interaction between royal jelly and warfarin. To our knowledge, no case reports concerning royal jelly and warfarin taken concomitantly have been reported. Clinicians should be proactive and repeatedly provide education regarding the potential dangers of dietary supplements taken with conventional drugs.